# SDR FDEA200906202186

- Difficulty date: June 20, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103115
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BS 1620, 27L TO 27R, FRAME CORRODED. CORROSION ON FRAME AT BS1620, 24L TO 24R FOUND EXCEEDED SRM DAMAGE LIMITS.  FRAME REMOVED AND REPLACED IAW SRM 51-40-02 REV. 96.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
